# SDR DHL9871738C

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT SIDE STA 720 NR 6 FLOOR PANEL IS DELAMINATED.  REPLACED PANEL PER SRM 51-30-2, 27 BY 16.5, N/R 5131.
